U.S. doctors online nowAsk doctors free
PA
A 42-year-old female asked:

i have a itchy rash on my inner thighs, stomach waist for 2 weeks. they look like welts. i use a cream that was prescribed before and helps a little.

1 doctor answer4 doctors weighed in
Dr. Kristin Sokol
Allergy and Immunology 12 years experience
Hives: This rash sounds like hives. Try taking a long-acting oral antihistamine like cetirizine or fexofenadine. Try an identify any triggers that could have caused the hives. If hives last a long time, it is likely not an environmental or food trigger. See your primary care physician or an allergist for further evaluation and management.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Could my child have measles if he broke out in a rash after getting the MMR vaccine?

4 doctor answers19 doctors weighed in
Dr. Richard Saul
Pediatrics 60 years experience
Yes: It is not unusual to have a rash after a measles vaccine. This is not measles nor contagous.
A member asked:

Everytime I go to a pool or beach I get a pain in my stomach and throat I go in at any distance in it. I am currently not on any medication.Ideas?

1 doctor answer4 doctors weighed in
Dr. Charles Cattano
Gastroenterology 39 years experience
Situational symptoms: When your symptoms are so situational (distress occurs when you are in a particular place or circumstance but rarely occur other times) then stress must be entertained as a possibility (like fear of heights, ladders, flying, etc.) phobias are readily treatable, once you've ruled out medical problems that can prompt identical symptoms. See your doctor as to how to go about addressing this issue.
A 39-year-old male asked:

I have a very sharp pain in my stomach or intestines in mornings. It lasts about 15 min and it ends with a small burp from that area. Please help.?

1 doctor answer1 doctor weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Have it checked out: Food will normally help buffer the acid that is in our stomach . At night we do not have anything to buffer the acid although we do not make as much acid while sleeping. Waking in the morning with nausea or discomfort may be a sign of gastritis or maybe even an ulcer. I would see your dr.There are other causes as well that should be evaluated.
A 18-year-old member asked:

Im 6 weeks pregnant and im having sharp pains in my stomach is that normal ?

1 doctor answer2 doctors weighed in
Dr. Adam Newman
Obstetrics and Gynecology 29 years experience
Can be: Always better to be safe than sorry, so get in with your obgyn and get checked. Vast likelihood is that you are fine. Good luck!
MA
A 26-year-old female asked:

Can atarax (hydroxyzine) cause itching on feet and palms after stopping the medication?

2 doctor answers4 doctors weighed in
Dr. Norman Levine
Dermatology 51 years experience
Atarax (hydroxyzine): Atarax (hydroxyzine) does not cause itching rather, stopping the drug causes the suppressed itch to come out once again.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 5, 2018

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.